# SDR AALA20100211TUL05

- Difficulty date: February 11, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN CUSP RIGHT SIDE STATION 242 TO MIDDLE LIGHTNING HOLE OUTBOARD OF SEAT TRACK NUMBER 6.  REPAIRED PER AARD 53-20-00-16.
